MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLES

NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLES
Model Number AH+3013-1M
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was injecting the left side of the neck, during the epidermal inclusion cyst excision, using needle.When retracting, the syringe, the needle became detached from the needle hub and was no longer attached to cap.Instead it remained in injection site with no way of retrieving.Patient saw a plastic surgeon, who was unable to remove the needle.Patient is scheduled for a second visit with a plastic surgeon.No further information has been provided.

Brand Name
NIPRO HYPODERMIC NEEDLES
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,, 13110
TH  13110
MDR Report Key9832498
Report Number1056186-2020-00002
Device Sequence Number3068482
Product Code FMI
UDI-Device Identifier00383790002141
UDI-Public00383790002141
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
Report Date (Section F) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberAH+3013-1M
Device Catalogue NumberAH+3013-1M
Device Lot Number18K08
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2020
Device Age13 MO
Event Location Other
Date Report to Manufacturer03/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA03/13/2020